MathSciNet Relay Station
MathSciNet bibliographic data
MR816397 (87g:32024) 32G15 (22E40 52A45)
Brooks, Robert On the deformation theory of classical Schottky groups. Duke Math. J. 52 (1985), no. 4, 1009–1024.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement